Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 86, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Nov 12, 2010, 7:21 AM EST. It took effect at Nov 13, 2010, 1:00 PM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2010, 7:21 AM EST (12:21 UTC)
- In effect from
- Nov 13, 2010, 1:00 PM EST
- Expired
- Nov 13, 2010, 6:00 PM EST
- In force
- 5 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
996 WWUS84 KMOB 121221 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 621 AM CST FRI NOV 12 2010 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING THROUGH 5 PM CST THIS AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM THROUGH 5 PM CST SATURDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .HIGH PRESSURE OVER THE SOUTHEAST STATES WILL MAINTAIN DRY WEATHER OVER THE REGION THROUGH SATURDAY. A COLD FRONT WILL SLOWLY APPROACH FROM THE NORTHWEST ON SUNDAY...STALL ACROSS THE AREA ON MONDAY...AND THEN FINALLY MOVE THROUGH THE REGION MONDAY NIGHT. THIS BRINGS THE BEST RAIN CHANCES TO THE REGION LATE SUNDAY THROUGH EARLY TUESDAY. FLZ003>006-130430- /O.UPG.KMOB.FW.A.0076.101113T1800Z-101113T2300Z/ /O.NEW.KMOB.FW.W.0086.101113T1600Z-101113T2300Z/ /O.CON.KMOB.FW.W.0085.101112T1700Z-101112T2300Z/ INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA- COASTAL OKALOOSA- 621 AM CST FRI NOV 12 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST SATURDAY... HIGH PRESSURE OVER THE SOUTHEAST STATES WILL MAINTAIN DRY WEATHER OVER THE REGION THROUGH SATURDAY. LOWEST RELATIVE HUMIDITIES THIS AFTERNOON AND AGAIN SATURDAY WILL RANGE FROM THE MID 20S TO THE MID 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ001-002-130430- /O.NEW.KMOB.FW.W.0086.101113T1600Z-101113T2300Z/ /O.CON.KMOB.FW.W.0085.101112T1700Z-101112T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA- 621 AM CST FRI NOV 12 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST SATURDAY... HIGH PRESSURE OVER THE SOUTHEAST STATES WILL MAINTAIN DRY WEATHER OVER THE REGION THROUGH SATURDAY. LOWEST RELATIVE HUMIDITIES THIS AFTERNOON AND AGAIN SATURDAY WILL RANGE FROM THE MID 20S TO THE MID 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
2 follow-up statements
707 WWUS84 KMOB 122014 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 214 PM CST FRI NOV 12 2010 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON THROUGH 5 PM CST SATURDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO A MARGINALLY LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .HIGH PRESSURE OVER THE SOUTHEAST STATES WILL MAINTAIN DRY WEATHER OVER THE REGION THROUGH SATURDAY. WHILE THE AIRMASS WILL BEGIN TO SLOWLY MODIFY ON SATURDAY...A MARGINALLY LONG DURATION OF CRITICAL HUMIDITY VALUES IS EXPECTED ACROSS THE WESTERN FLORIDA PANHANDLE...AWAY FROM THE IMMEDIATE COAST. FLZ001>006-131215- /O.EXT.KMOB.FW.W.0086.101113T1800Z-101113T2300Z/ /O.CON.KMOB.FW.W.0085.000000T0000Z-101112T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 214 PM CST FRI NOV 12 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... ...RED FLAG WARNING NOW IN EFFECT FROM NOON TO 5 PM CST SATURDAY... THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON TO 5 PM CST SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. HIGH PRESSURE OVER THE SOUTHEAST STATES WILL MAINTAIN DRY WEATHER OVER THE REGION THROUGH SATURDAY. WHILE THE AIRMASS WILL BEGIN TO SLOWLY MODIFY ON SATURDAY...A MARGINALLY LONG DURATION OF CRITICAL HUMIDITY VALUES IS EXPECTED ACROSS THE WESTERN FLORIDA PANHANDLE...AWAY FROM THE IMMEDIATE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. && $$
920 WWUS84 KMOB 131123 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 523 AM CST SAT NOV 13 2010 ...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FROM NOON THROUGH 5 PM CST TODAY FOR THE WESTERN FLORIDA PANHANDLE FOR A LONG DURATION OF LOW HUMIDITY BELOW 35 PERCENT... .HIGH PRESSURE OVER THE SOUTHEAST STATES WILL MAINTAIN DRY WEATHER OVER THE REGION TODAY. WHILE THE AIRMASS WILL BEGIN TO SLOWLY MODIFY...A MARGINALLY LONG DURATION OF CRITICAL HUMIDITY VALUES IS EXPECTED ACROSS THE WESTERN FLORIDA PANHANDLE...AWAY FROM THE IMMEDIATE COAST. FLZ001>006-132300- /O.CON.KMOB.FW.W.0086.101113T1800Z-101113T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 523 AM CST SAT NOV 13 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON. LOWEST HUMIDITIES THIS AFTERNOON ARE FORECAST TO RANGE FROM 24-29 PERCENT OVER THE WESTERN FLORIDA PANHANDLE ALONG AND NORTH OF INTERSTATE 10. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. CRITICALLY LOW HUMIDITY THAT MAY COMBINE WITH WINDS OF 10 MPH AND HIGHER INCREASES THE RISK OF GROWTH AND SPREAD OF UNCONTAINED FIRE. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Nov 12, 5:10 AM EST, 2 hours 11 minutes earlier.
Area forecast discussion, Nov 12, 5:10 AM EST, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
410 AM CST FRI NOV 12 2010
.SHORT TERM [TODAY AND TONIGHT]...LATEST UPPER AIR MAP ANALYSIS
SHOWS AN AMPLIFIED RIDGE OVER THE EAST AND GULF COAST BETWEEN A DEEP
ATLANTIC STORM SYSTEM NEAR BERMUDA AND UPPER TROF MOVING INTO THE
PLAINS. RIDGE...SURFACE/ALOFT HOLDS IN THE NEAR TERM WITH LOCAL AREA
REMAINING VOID OF DEEP LAYER MOISTURE. THUS...NO RAIN IN THE
FORECAST NEXT TWO PERIODS. LATEST MOS GUIDANCE IS VERY CLOSE ON
DAILY HIGHS...TRENDING CLOSER TO THE WARMER SIDE WITH THE LOW LEVEL
RIDGE AXIS TO THE EAST. HIGH PRESSURE WEDGE NOSING INTO THE
NORTHEASTERN ZONES TONIGHT WILL SUPPORT COOLEST TEMPERATURES
THERE...IN THE UPPER 30S. ELSEWHERE...LOWS LOOK TO RANGE FROM THE
MID 40S. LOWER 50S CLOSER TO THE BEACHES. /10
.LONG TERM [SATURDAY THROUGH FRIDAY]...UPPER RIDGE OVER THE
SOUTHEAST STATES WILL SLOWLY SHIFT EAST...MOVING OFF THE EAST COAST
OVER THE WEEKEND. A BROAD LONGWAVE UPPER TROUGH WILL THEN DOMINATE
THE EASTERN CONUS THROUGH THE MIDDLE OF NEXT WEEK...FOLLOWED BY
ZONAL FLOW THE LATTER HALF OF THE WEEK. A SURFACE RIDGE WILL REMAIN
ACROSS THE FORECAST AREA THROUGH THE WEEKEND...AND THEN WEAKEN AS A
SURFACE COLD FRONT APPROACHES FROM THE NORTHWEST. THE FRONT WILL
ENTER INTO THE FORECAST AREA LATE SUNDAY...STALL ACROSS THE AREA ON
MONDAY...AND THEN FINALLY MOVE THROUGH THE REGION MONDAY NIGHT. DRY
CONDITIONS AND MILD TEMPERATURES WILL CONTINUE THROUGH SATURDAY...
FOLLOWED BY INCREASING CLOUDS AND RAIN CHANCES THROUGH EARLY NEXT
WEEK. HIGH TEMPERATURES WILL BE IN THE 70S THROUGH THE
WEEKEND...FOLLOWED BY COOLER TEMPERATURES THROUGH THE REMAINDER OF
THE FORECAST WITH THE PASSAGE OF THE COLD FRONT. A DRY WEATHER
PATTERN WILL ALSO RETURN IN THE WAKE OF THE COLD FRONT WEDNESDAY
THROUGH FRIDAY. /22
&&
.MARINE...SURFACE HIGH PRESSURE CONTINUES OVER THE SOUTHEAST THROUGH
SATURDAY AND BEGINS TO BREAK DOWN SUNDAY AS A FRONTAL ZONE
APPROACHES THE GULF COAST. A WAVE OF LOW PRESSURE IS PROGGED TO FORM
ON THE FRONT EARLY MONDAY NEAR THE LOUISIANA COAST AND MOVE
EAST/NORTHEAST ACROSS THE COAST. AHEAD OF THE EARLY WEEK
SYSTEM...ONSHORE FLOW IS FORECAST TO INCREASE SUNDAY NIGHT WITH SEAS
BUILDING. WEATHER CONDITIONS WILL BECOME MORE UNSETTLED AS WELL WITH
SCATTERED TO NUMEROUS SHOWERS/TSTMS BY MONDAY. COVERAGES OF
SHOWERS/TSTMS DECREASE DURING THE DAY TUESDAY AS THE LOW LIFTS OUT
AND HIGH PRESSURE BUILDS IN FROM THE WEST. /10
&&
.AVIATION [12/12Z ISSUANCE]...VFR CONDITIONS CONTINUE FOR THE NEXT
24 HOURS. /10
&&
.FIRE WEATHER...HIGH PRESSURE OVER THE SOUTHEAST STATES WILL MAINTAIN
DRY WEATHER OVER THE REGION THROUGH SATURDAY. A COLD FRONT WILL
SLOWLY APPROACH FROM THE NORTHWEST ON SUNDAY...STALL ACROSS THE AREA
ON MONDAY...AND THEN FINALLY MOVE THROUGH THE REGION MONDAY NIGHT.
THIS BRINGS THE BEST RAIN CHANCES TO THE REGION LATE SUNDAY THROUGH
EARLY TUESDAY. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 76 49 75 53 / 00 00 05 10
PENSACOLA 76 50 73 53 / 00 00 05 10
DESTIN 76 54 71 52 / 00 00 05 10
EVERGREEN 77 38 74 42 / 00 00 05 10
WAYNESBORO 77 42 76 50 / 00 00 05 20
CAMDEN 77 39 74 44 / 00 00 05 10
CRESTVIEW 78 37 75 38 / 00 00 05 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM 11 AM FRIDAY TO 5 PM FRIDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
RED FLAG WARNING FROM 10 AM SATURDAY TO 5 PM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Nov 12, 6:20 AM EST, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 520 AM CST FRI NOV 12 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-131200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 520 AM CST FRI NOV 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE OVER THE SOUTHEAST WILL MAINTAIN DRY CONDITIONS AND AN INCREASED RISK FOR WILDFIRES TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AN INCREASED RISK OF WILDFIRE WILL CONTINUE ON SATURDAY. OVER THE LOUISIANA COAST...A LOW PRESSURE SYSTEM FORMS ON A STATIONARY COLD FRONT ON MONDAY. THE LOW TRACKS EAST NORTHEAST ACROSS THE GULF COAST. AHEAD OF THE LOW...ONSHORE FLOW INCREASES AND SEAS BUILD OVER THE MARINE AREA...INCREASING LOCAL HAZARDS FOR SMALLER MARINE CRAFT LATE SUNDAY INTO MONDAY. CHANCES OF THUNDERSTORMS ARE FORECAST TO INCREASE SUNDAY AND ESPECIALLY ON MONDAY AS THE SYSTEM MOVES THROUGH. AT THIS TIME...SEVERE WEATHER RISK LOOKS MINIMAL TO LOW. NO HAZARDOUS OR SEVERE WEATHER IS FORECAST LATE TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION FOR SEVERE THUNDERSTORMS WILL NOT BE NEEDED THE NEXT COUPLE OF DAYS.
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.